# SDR UIEA2019081965203

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,802 hours, 11,101 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER START, A FAINT DIRTY SOCK SMELL WAS DETECTED BUT EBBED. DURING TAKEOFF, THRU FL 250, ODOR RETURNED AND INTENSIFIED. SUSPECT PARTICLIZED ENG OIL ENTERING BLEED SYSTEM.   PERFORMED TASK B767 AMM 05-51-56 AND 21-00-21-102-030, REMOVAL OF OIL CONTAMINATION FROM AIR CONDITIONING AND PNEUMATIC SYSTEMS. COULD NOT DUPLICATE DISCREPANCY. A/C OK FOR SERVICE.
